General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1944, Volume 8, Issue 6, Pages 243–280 (Mi izv3729)  

This article is cited in 30 scientific papers (total in 30 papers)

Hermitian rators in spaces with indefinite metric

L. Pontrjagin

Full text: PDF file (7755 kB)

Bibliographic databases:

Received: 01.12.1943

Citation: L. Pontrjagin, “Hermitian rators in spaces with indefinite metric”, Izv. Akad. Nauk SSSR Ser. Mat., 8:6 (1944), 243–280

Citation in format AMSBIB
\by L.~Pontrjagin
\paper Hermitian rators in spaces with indefinite metric
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1944
\vol 8
\issue 6
\pages 243--280

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Larionov, “Self-adjoint quadratic bundles”, Math. USSR-Izv., 3:1 (1969), 131–145  mathnet  crossref  mathscinet  zmath
    2. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in Hilbert spaces with $G$-metric”, Russian Math. Surveys, 26:4 (1971), 45–97  mathnet  crossref  mathscinet  zmath
    3. M. G. Krein, G. K. Langer, “Defect subspaces and generalized resolvents of an Hermitian operator in the space $\Pi_\varkappa$”, Funct. Anal. Appl., 5:2 (1971), 136–146  mathnet  crossref  mathscinet  zmath
    4. T. Ya. Azizov, “Dissipative operators in a Hilbert space with an indefinite metric”, Math. USSR-Izv., 7:3 (1973), 639–660  mathnet  crossref  mathscinet  zmath
    5. E. M. Russakovskii, “Operator treatment of boundary problems with spectral parameters entering via polynomials in the boundary conditions”, Funct. Anal. Appl., 9:4 (1975), 358–359  mathnet  crossref  mathscinet  zmath
    6. Sh. Sh. Sultanov, “Tensor products of the representations of the group $SL(2,\mathbb{R})$”, Funct. Anal. Appl., 10:2 (1976), 160–162  mathnet  crossref  mathscinet  zmath
    7. A. V. Sobolev, V. A. Khatskevich, “Definite invariant subspaces and the structure of the spectrum of a focusing plus-operator”, Funct. Anal. Appl., 15:1 (1981), 69–70  mathnet  crossref  mathscinet  zmath  isi
    8. A. I. Miloslavskii, “Spectral properties of a class of quadratic operator pencils”, Funct. Anal. Appl., 15:2 (1981), 142–144  mathnet  crossref  mathscinet  zmath  isi
    9. Yu. G. Shondin, “Generalized pointlike interactions in $R_3$ and related models with rational $S$ matrix II. $l=1$”, Theoret. and Math. Phys., 65:1 (1985), 985–992  mathnet  crossref  mathscinet  isi
    10. V. S. Belonosov, “Instability indices of differential operators”, Math. USSR-Sb., 57:2 (1987), 507–525  mathnet  crossref  mathscinet  zmath
    11. M. Yu. Yurkin, “The Finite Dimension Property of Small Oscillations of a Top with a Cavity Filled with an Ideal Fluid”, Funct. Anal. Appl., 31:1 (1997), 40–51  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. A. G. Kostyuchenko, A. A. Shkalikov, M. Yu. Yurkin, “On the Stability of a Top with a Cavity Filled with a Viscous Fluid”, Funct. Anal. Appl., 32:2 (1998), 100–113  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. R. S. Ismagilov, Sh. Sh. Sultanov, “Spectral Analysis of Certain Self-Adjoint Differential Operators in a Space with Indefinite Metric”, Math. Notes, 70:4 (2001), 515–525  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. A. A. Shkalikov, “Invariant Subspaces of Dissipative Operators in a Space with Indefinite Metric”, Proc. Steklov Inst. Math., 248 (2005), 287–296  mathnet  mathscinet  zmath
    15. A. A. Shkalikov, “Dissipative Operators in the Krein Space. Invariant Subspaces and Properties of Restrictions”, Funct. Anal. Appl., 41:2 (2007), 154–167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. P. G. Grinevich, S. P. Novikov, “Singular finite-gap operators and indefinite metrics”, Russian Math. Surveys, 64:4 (2009), 625–650  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. T. Ya. Azizov, M. V. Chugunova, “Pontryagin's Theorem and Spectral Stability Analysis of Solitons”, Math. Notes, 86:5 (2009), 612–624  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. V. V. Kozlov, “Spectral properties of operators with polynomial invariants in real finite-dimensional spaces”, Proc. Steklov Inst. Math., 268 (2010), 148–160  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    19. R. S. Ismagilov, Sh. Sh. Sultanov, “Differential Operators Symmetric with Respect to an Indefinite Metric”, Math. Notes, 89:6 (2011), 810–818  mathnet  crossref  crossref  mathscinet  isi
    20. V. V. Kozlov, “Problem of stability of two-link trajectories in a multidimensional Birkhoff billiard”, Proc. Steklov Inst. Math., 273 (2011), 196–213  mathnet  crossref  mathscinet  zmath  isi  elib
    21. Aliev Z.S., “Bazisnye svoistva v prostranstve $L_p$ sistem kornevykh funktsii odnoi spektralnoi zadachi so spektralnym parametrom v granichnom uslovii”, Differentsialnye uravneniya, 47:6 (2011), 764–775  elib
    22. S. G. Pyatkov, “On the existence of maximal semidefinite invariant subspaces for $J$-dissipative operators”, Sb. Math., 203:2 (2012), 234–256  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    23. Yu. F. Dolgii, D. S. Bykov, “Lineinye funktsionalno-differentsialnye uravneniya v prostranstve s neindefinitnoi metrikoi”, Izv. IMI UdGU, 2012, no. 1(39), 48–49  mathnet
    24. V. A. Khatskevich, V. A. Senderov, “Operator linear-fractional relations: main properties and applications”, Journal of Mathematical Sciences, 202:5 (2014), 667–683  mathnet  crossref
    25. E. I. Batyr, N. D. Kopachevsky, “Small motions and normal oscillations in systems of connected gyrostats”, Journal of Mathematical Sciences, 211:4 (2015), 441–530  mathnet  crossref
    26. M. V. Ahramovich, M. A. Muratov, V. S. Shulman, “Fuglede–Putnam Theorem in Algebras with Involutions”, Math. Notes, 98:4 (2015), 537–549  mathnet  crossref  crossref  mathscinet  isi  elib
    27. K. A. Radomirskaya, “Spektralnye i nachalno-kraevye zadachi sopryazheniya”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 63, no. 2, Rossiiskii universitet druzhby narodov, M., 2017, 316–339  mathnet  crossref  mathscinet
    28. A. Sh. Shukurov, “On the number of non-real eigenvalues of the Sturm–Liouville problem”, Eurasian Math. J., 8:3 (2017), 77–84  mathnet  mathscinet
    29. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    30. N. D. Kopachevskii, V. I. Voititskii, Z. Z. Sitshaeva, “O kolebaniyakh dvukh sochlenennykh mayatnikov, soderzhaschikh polosti, chastichno zapolnennye neszhimaemoi zhidkostyu”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 627–677  mathnet  crossref
  •    .
    Number of views:
    This page:593
    Full text:248
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019